# SDR IPXA2023091994195

- Difficulty date: August 28, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,340 hours, 15,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: ARC05532
- Condition: Cracked
- Location: L/H Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING O/B FLAP SIDE I/B HINGE CAGE I/B SIDE HAS A SUPPORT BEAM CRACKED AT THE AFT LOWER END.REPLACED CRACKED SUPPORT BEAM AT THE L/H WING O/B FLAP SIDE I/B HINGE CAGE I/B SIDE IAW SRM 51-33-01 (MINOR)
